Reply
Nausea and BC Nanna Boo Boo's Mommy 2 kids; De Pere, Wisconsin 2623 posts
4th Dec '12

So i started taking my BC pills again. Its just not a good time to TTC...Well for the past week of taking my pills i have been sooo sick. The feeling of needing to throw up all day long is killing me. It doesn't seem to matter if i eat something or not before taking it.
Any suggestions on controling the nausea until my body gets used to the pill again?

MommyToWesley 1 child; Delaware 3847 posts
4th Dec '12

I used to have to take it really late in the day, like 10pm, right before going to bed. I had to do the same thing with prenatal vitamins when I was pregnant, or I would throw them up, too.

Nanna Boo Boo's Mommy 2 kids; De Pere, Wisconsin 2623 posts
4th Dec '12
Quoting MommyToWesley:" I used to have to take it really late in the day, like 10pm, right before going to bed. I had to do the same thing with prenatal vitamins when I was pregnant, or I would throw them up, too."

I tried that, and i wake up in the middle of the night feeling the same way. I love to lay on my stomach and can't because the nausea wakes me up.

MommyToWesley 1 child; Delaware 3847 posts
4th Dec '12
Quoting Nanna Boo Boo's Mommy:" I tried that, and i wake up in the middle of the night feeling the same way. I love to lay on my stomach and can't because the nausea wakes me up."


Oh no. I don't know what to tell you then. That was the only thing that worked with me :(

Nanna Boo Boo's Mommy 2 kids; De Pere, Wisconsin 2623 posts
4th Dec '12
Quoting MommyToWesley:" Oh no. I don't know what to tell you then. That was the only thing that worked with me :("


Thanks. I will have to search the internet and see if i can find something that helps